# SDR USAA2009090492376

- Difficulty date: August 28, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 6575563506
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON LEFT HORIZONTAL STABILIZER BEAM UPPER SURFACE AT AFT HINGE LINE AT STAB STA 193.9.  REPAIRED LEFT HORIZONTAL STABILIZER BEAM UPPER SURFACE AT AFT HINGE LINE AT STAB STA 193.9 IAW B737 SRM 55-10-13 REPAIR 3.
